Posted by Christ_empowered on September 1, 2011, at 10:17:41
In reply to Re: Big fat impossible advice sought, posted by floatingbridge on September 1, 2011, at 2:48:08
hey. I wasn't trying to say that your mega-dosing the Restoril or anything, I'm just saying that I'd personally be kind of scared to mix a sedating neuroleptic (especially seroquel) and a relatively high dose of a sleeping pill. If your doc OKs it, then that's cool.
Risperidone can be helpful. My only concern with Risperdal is that, of all the atypicals, its probably the roughest in terms of EPS. However, it causes less weight gain that Zyprexa and its not as mind-numbingly sedating as Seroquel, so I imagine that in low doses its a good option. If you're still over stimulated, I guess the trick would be getting the Risperdal up to a dose that you can tolerate but that is also effective as a tranquilizer.
It sounds like you have a good doctor.
As for you Lamictal being stimulating...I have no idea. I'm only on 50 and I don't feel terribly stimulated. I mean, my thoughts are clearer and I don't feel as slowed down, but its not like taking an Adderall or anything. But that's just me. I'm taking mine with a relatively high dose (30) of Abilify, so its entirely possible that I'm just not noticing much stimulation. With a stimulating MAOI on board, it might be causing synergistic stimulation, kind of like 1+1=3, if that makes sense (I don't know how else to explain it).
Good luck to you!